# SDR CA150506015

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NAS62043
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED CRANK ASSEMBLY RETENTION BOLT NAS6204-3 ON FWD BAGGAGE DOOR WAS FOUND SHEARED OFF.  PREVIOUS REPORTED ISSUES HAVE BEEN ADDRESSED THROUGH AD CF-2014-08 & SB 84-52-75 WITH EFFECTIVITY 4001 & 4411.
